# SDR 95ZZZM401

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751MA
- Make and model: Boeing 707323C
- Aircraft serial: 19582
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

SBKP-TNCC - THIRTY FIVE MINUTES AFTER TAKEOFF SEVERE COMPRESSOR STALLS NR 2 ENGINE.  PRECAUTIONARY SHUTDOWN AT 2400Z.  AT PILOTS DISCRETION (CHECKED WEATHER AT ALL AIRPORTS EN ROUTE, VISION FLIGHT RULES ALLTHE WAY) DECIDED TO CONTINUE TO TNCC FOR MAINTENANCE HELP.  IN COMMUNICATION WITH FLIGHT FOLLOWING, RE-RELEASED TO TNCC, ADVISED ATC.  INSPECTED NR 2 ENGINE FOUND ALL BLADES ON C2 DESTROYED, EVIDENCE OF METAL AT EXHAUST.  ACCOMPLISHED THREE ENGINE FERRY PREPARATION IAW MILLION AIR FORM T-199 ITEMS NUMBER FROM 1 THROUGH 32.
